Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("THEORIE ABELIENNE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 430

  • Page / 18

Export

Selection :

  • and

INVARIANT GAUGE FAMILIES INHERENT IN ABELIAN-GAUGE FIELD THEORY.YOKOYAMA K; KUBO R.1974; RES. INST. THEOR. PHYS. HIROSHIMA UNIV.; JAP.; DA. 1974; VOL. 74; NO 17; PP. 1-8; BIBL. 7 REF.Article

SECOND-ORDER CORRECTIONS TO TRIANGLE ANOMALIES IN AN ABELIAN GAUGE THEORY.CORRIGAN D.1973; PHYS. REV., D; U.S.A.; DA. 1973; VOL. 8; NO 4; PP. 1123-1133; BIBL. 18 REF.Article

INVARIANT GAUGE FAMILIES INHERENT IN ABELIAN-GAUGE FIELD THEORY.YOKOYAMA K; KUBO R.1975; LECTURE NOTE PHYS.; GERM.; DA. 1975; VOL. 39; PP. 199-201; BIBL. 5 REF.; (INT. SYMP. MATH. PROBL. THEOR. PHYS.; KYOTO; 1975)Conference Paper

EXAMPLES OF ASYMPTOTICALLY ABELIAN QUANTUM SYSTEMSDEREZINSKI J.1981; LETT. MATH. PHYS.; ISSN 0377-9017; NLD; DA. 1981; VOL. 5; NO 5; PP. 445-447; BIBL. 1 REF.Article

HIGH-ENERGY BEHAVIOR IN ABELIAN GAUGE THEORY, APPLICATION TO GAMMA * DECAY, AND HIGH-ENERGY ESTIMATES FOR FORM FACTORS.MANOUKIAN EB.1975; PHYS. REV., D; U.S.A.; DA. 1975; VOL. 11; NO 12; PP. 3616-3625; BIBL. 33 REF.Article

RENORMALIZATION OF THE ABELIAN HIGGS-KIBBLE MODEL.BECCHI C; ROUET A; STORA R et al.1975; COMMUNIC. MATH. PHYS.; GERM.; DA. 1975; VOL. 42; NO 2; PP. 127-162; BIBL. 15 REF.Article

FORMULATION OF ABELIAN GAUGE THEORIES WITHOUT REGULATORS. II.LOWENSTEIN JH; ZIMMERMANN W; WEINSTEIN M et al.1974; PHYS. REV., D; U.S.A.; DA. 1974; VOL. 10; NO 8; PP. 2500-2513; BIBL. 15 REF.Article

DUALITY TRANSFORMATIONS FOR GENERAL ABELIAN SYSTEMSSAVIT R.1982; NUCL. PHYS., SECT. B; ISSN 0550-3213; NLD; DA. 1982; VOL. 200; NO 2; PP. 233-248; BIBL. 4 REF.Article

On the André-Quillen cohomology of commutative F2-algebrasGOERSS, Paul G.Astérisque. 1990, Num 186, issn 0303-1179, 169 p.Serial Issue

PARTICLE STATES AND SCATTERING THEORY IN ABELIAN GAUGE MODEL WITH SPONTANEOUSLY BROKEN SYMMETRYBISHOP G; HALLER K.1983; JOURNAL OF MATHEMATICAL PHYSICS (NEW YORK); ISSN 0022-2488; USA; DA. 1983; VOL. 24; NO 4; PP. 932-948; BIBL. 18 REF.Article

ASYMPTOTIC MASS SPECTRUM AND THERMODYNAMICS OF THE ABELIAN BAG MODELKAPUSTA JI.1981; PHYS. REV. D; ISSN 0556-2821; USA; DA. 1981; VOL. 23; NO 10; PP. 2444-2453; BIBL. 37 REF.Article

INTERACTION OF SUPERCONDUCTING VORTICESREBBI C.1980; LECTURE NOTES PHYS.; DEU; DA. 1980; NO 129; PP. 96-113; BIBL. 9 REF.Conference Paper

A GENERALIZED SLAVNOV-INVARIANT ABELIAN HIGGS-KIBBLE MODEL.PIGUET O; SCHWEDA M.1978; NUCL. PHYS., B; NLD; DA. 1978; VOL. 139; NO 3; PP. 203-215; BIBL. 10 REF.Article

A NOTE ON SOME CONFINEMENT CRITERIADE MARTINO S; DE SIENA S; MARRA R et al.1978; NUOVO CIMENTO, A; ITA; DA. 1978; VOL. 48; NO 3; PP. 279-289; ABS. ITA/RUS; BIBL. 15 REF.Article

EUCLIDEAN PATH-INTEGRAL REPRESENTATION OF THE VECTOR FIELD. II: THE GAUGE FIELDKASHIWA T; SAKAMOTO M.1982; PROG. THEOR. PHYS.; ISSN 0033-068X; JPN; DA. 1982; VOL. 67; NO 6; PP. 1927-1945; BIBL. 20 REF.Article

INHOMOGENEOUS AXIAL GAUGESBURNEL A.1983; PHYSICAL REVIEW. D. PARTICLES AND FIELDS; ISSN 0556-2821; USA; DA. 1983; VOL. 27; NO 8; PP. 1830-1839; BIBL. 17 REF.Article

SUPERFIELD FORMULATION OF SKEW-SYMMETRIC TENSOR GAUGE FIELD THEORIESMARCHETTI PA; TONIN M.1981; NUOVO CIMENTO A; ISSN 0369-3546; ITA; DA. 1981; VOL. 63; NO 4; PP. 459-473; ABS. ITA/RUS; BIBL. 19 REF.Article

CHARGE SCREENING AND MASS SPECTRUM IN ABELIAN GAUGE THEORIESBUCHHOLZ D; FREDENHAGEN K.1979; NUCL. PHYS., B; NLD; DA. 1979; VOL. 154; NO 2; PP. 226-238; BIBL. 8 REF.Article

ON THE CANONICAL STRUCTURE OF GAUGE THEORIESKASTRUP HA.1979; PHYS. LETTERS, B; NLD; DA. 1979; VOL. 81; NO 1; PP. 29-33; BIBL. 17 REF.Article

TOPOLOGICAL EXCITATIONS IN THE ABELIAN HIGGS MODEL.EINHORN MB; SAVIT R.1978; PHYS. REV., D; USA; DA. 1978; VOL. 17; NO 10; PP. 2583-2594; BIBL. 17 REF.Article

LIBERATION OF EXOTIC STATES IN TWO-DIMENSIONAL ABELIAN GAUGE THEORIESROTHE KD; SCHROER B.1981; NUCL. PHYS., SECT. B; ISSN 0550-3213; NLD; DA. 1981; VOL. 185; NO 2; PP. 429-444; BIBL. 10 REF.Article

THE BEHAVIOR AT INFINITY OF ISOTROPIC VORTICES AND MONOPOLESPLOHR B.1981; J. MATH. PHYS. (N. Y.); ISSN 0022-2488; USA; DA. 1981; VOL. 22; NO 10; PP. 2184-2190; BIBL. 10 REF.Article

SOME REMARKS ABOUT THE TEMPORAL GAUGEGUADAGNINI E.1980; NUOVO CIMENTO A; ITA; DA. 1980; VOL. 57; NO 3; PP. 294-308; ABS. ITA/RUS; BIBL. 12 REF.Article

(2+1)-DIMENSIONAL ABELIAN LATTICE GAUGE THEORY.BAAQUIE BE.1977; PHYS. REV., D; U.S.A.; DA. 1977; VOL. 16; NO 10; PP. 3040-3046; BIBL. 10 REF.Article

FERMION-MONOPOLE SYSTEM REEXAMINEDYAMAGISHI H.1983; PHYSICAL REVIEW. D. PARTICLES AND FIELDS; ISSN 0556-2821; USA; DA. 1983; VOL. 27; NO 10; PP. 2383-2396; BIBL. DISSEM.Article

  • Page / 18